# SDR AU960241

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp AS 355F2
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper Arm
- Part number: 350A89103701
- Condition: Cracked
- Location: Window Ai/De-Ice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WINDSHIELD WIPER ARM CRACKED THROUGH PIN HOLE THAT SECURES SPRINGTO WIPER ARM
